MathSciNet Relay Station
MathSciNet bibliographic data
MR2170588 (2006e:34145) 34K11 (35K57 39A11 92D25)
Saker, S. H. Oscillation of continuous and discrete diffusive delay Nicholson's blowflies models. Appl. Math. Comput. 167 (2005), no. 1, 179–197.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement